# SDR SWAA2023072571447

- Difficulty date: June 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION 2023-409581<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DWG #143A0060 REV-. SEE INDIVIDUAL SIGN OF BELOW;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DWG #143A0060 REV-.RII. SEE INDIVIDUAL SIGN OF BELOW
